# SDR CALA2022112003172

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 111,549 hours, 11,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 203492
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - SEAT 46-52KL CEILING AREA EMER LIGHT DOUND DIM TRANSFER REF HXWO 1232120 AND ORIGINATED BY EMP V934740 R4 DOOR EMER LIGHT POWER PACK M33409 (BATTERY AND CHARGER) REPLACED AND INSTALLATION TEST RESULT NORMAL AS PER AMM 33-51-06 WORK ACCOMPLISHED BY MECHANIC V907892 INSPECTED BY V926996 IDT INSPECTED BY HX136003 ADD EMP:V897810
